# SDR USAA991378

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69620141
- Condition: Cracked
- Location: Bs 663
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .75 INCH CRACK AFT SIDE 663 BULKHEAD, LBL 7, 16 FT UP FROM KEEL BEAM STIFFENER.  REMOVED AND REPLACED STIFFENER PER EA 66242.  (M)
